Paper Information

Journal:   SCIENTIA IRANICA   MARCH- APRIL 2008 , Volume 15 , Number 2; Page(s) 218 To 222.
 
Paper: 

ON DOMINATION AND ITS FORCING IN MYCIELSKI'S GRAPHS

 
 
Author(s):  MOZHDEH D.A.*, JAFARI RAD N.
 
* DEPARTMENT OF MATHEMATICS, UNIVERSITY OF MAZANDARAN, BABOLSAR, I.R. IRAN
 
Abstract: 

In this paper, for a given graph, G, some domination parameters and the forcing domination number of the graph, M (G), obtained from G arising in Mycielski's construction, are studied.

 
Keyword(s): 
 
References: 
  • ندارد
 
  Yearly Visit 61
 
Latest on Blog
Enter SID Blog